# SDR COMA0010112

- Difficulty date: May 19, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N263CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120255
- Aircraft time: 20,734 hours, 22,260 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 12038713001
- Condition: Gouged
- Location: Cargo Door
- Part time: 20,734 hours, 22,260 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLIANCE OF 2C INSPECTION TASK 813-02Z, THE CARGO DOOR SKIN WAS FOUND TO BE GOUGED.  THE DAMAGED PART WAS REPAIRED IAW EMB-120 STRUCTURAL REPAIR MANUAL STANDARD PRACTICES AND SRM 52-30-01 FIGURE 201.
